# SDR ASAA2016081417697

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,557 hours, 10,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18303
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 13,989 hours, 4,370 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATED DURING RECALL.  GOES OUT DURING MASTER CAUTION RESET.  ACFT GROUNDED.   PERFORMED NR 1 PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002. TCV FAULT. REMOVED AND REPLACED THE NR 1 TCV IAW AMM 21-51-10, 3 CIRCUIT BREAKERS PULLED AND RESET.
